http://dx.doi.org/10.1007/s11464-009-0046-0">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

An improved LQP-based method for solving nonlinear complementarity problems

Language

English

Abstract

The well-known logarithmic-quadratic proximal (LQP)method has motivated a number of efficient numerical algorithms for solving nonlinear complementarity problems (NCPs). In this paper, we aim at improving one of them, i. e., the LQP-based interior prediction-correction method proposed in [He, Liao and Yuan, J. Comp. Math., 2006, 24(1): 33-44], via identifying more appropriate step-sizes in the correction steps. Preliminary numerical results for solving some NCPs arising in traffic equilibrium problems are reported to verify the theoretical assertions. © Higher Education Press and Springer Berlin Heidelberg 2009.

Keywords

Logarithmic-quadratic proximal method, Nonlinear complementarity problems, Prediction-correction, Step-size

Publication Date

2010

Source Publication Title

Frontiers of Mathematics in China

Volume

5

Issue

1

Start Page

23

End Page

35

Publisher

Springer Verlag

ISSN (print)

16733452

ISSN (electronic)

16733576

This document is currently not available here.

Share

COinS